| Catalog Number |
919214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sterile water was injected during the pre-test, but it was difficult to drain water from the foley catheter.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d,e.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
It was reported that sterile water was injected during the pre-test, but it was difficult to drain water from the foley catheter.Per notification from investigator on 01dec2025, it was reported that the drainage difficult against the syringe was found during sample evaluation on 08oct2025.
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture additional information from follow up and the investigation details.There was no patient involvement.This event is not reportable.The reported event was confirmed.Visual (photo): the first photo was a top view of the 3 way catheter with return syringe.The second photo was a zoomed in view of the tip of the catheter with deflated balloon.The third photo was a zoomed in view of the trifurcation site.The fourth photo was a zoomed in view of the inflation valve confirming the catheter batch # ngjw2602.Received 1 all silicone foley catheter with syringe.Verified material number 119314 and manufacturing lot number ngjw2602.Visual inspection noted no obvious observations.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only four (4) ml could be withdrawn with the returned syringe.Using the in-house luer lock syringe, deflated balloon passively in under two (2) minutes with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling for this investigation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Complete initial reporter facility name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.